# SDR DALA2020032001967

- Difficulty date: March 16, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N390DA
- Make and model: Boeing 737832
- Aircraft serial: 30536
- Aircraft time: 64,740 hours, 25,258 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(LOG 7128113) ACRID BURNING SMELL IN AFT GALLEY WITH PACKS ON. FOUND CONNECTOR D014J/D014P ON G4B AFT GALLEY DAMAGED. PER ERA 586236-14 REV ORIG OPEN C/B WORK LIGHT. NO. 1 AND INSTALLED INOPERATIVE COLLAR. PERFORMED DETAIL VISUAL INSP OF CONNECTOR FOR NO CONTACT OR CHAFFING WITH OTHER OBJECTS.
